Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Evaluation of the remainder term in approximation formulas by Benstein polynomials


Author: D. D. Stancu
Journal: Math. Comp. 17 (1963), 270-278
MSC: Primary 41.15
MathSciNet review: 0179524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Aramă, ``On the properties on monotonicity of the sequence of interpolation polynomials of S. N. Bernstein and their application to the study of approximation of functions,'' Mathematica (Cluj), v. 2 (25), 1960, p. 25-40 (Russian).
  • [2] M. Kac, ``Une remarque sur les polynomes de M. S. Bernstein,'' Studia Math., v. 7, 1938, p. 49-51.
  • [3] G. G. Lorentz, Bernstein polynomials, Mathematical Expositions, no. 8, University of Toronto Press, Toronto, 1953. MR 0057370 (15,217a)
  • [4] I. P. Natanson, Konstruktivnaya teoriya funkciĭ, Gosudarstvennoe Izdatel′stvo Tehniko-Teoretičeskoĭ Literatury, Moscow-Leningrad,], 1949 (Russian). MR 0034464 (11,591c)
  • [5] D. D. Stancu, ``Considerations on polynomial interpolation of functions of several variables,'' Bull. Univ. Babes-Bolyai (Cluj), v. 1, 1957, p. 43-82 (Rumanian).
  • [6] E. Voronowskaja, ``Détermination de la forme asymptotique d'approximation des functions par les polynomes de M. Bernstein,'' C. R. Acad. Sci. URSS, A., 1932, p. 79-85. (Russian).
  • [7] Dimitrie Stancu, ``On the remainder in the approximation formalae by Bernstein's polynomials,'' Abstract 588-2, Notices, American Mathematical Society, v. 9, n. 1, 1962, p. 26.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0179524-6
PII: S 0025-5718(1963)0179524-6
Article copyright: © Copyright 1963 American Mathematical Society